# SDR 2011FA0000312

- Difficulty date: March 24, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N289CM
- Make and model: Cirrus SR22
- Aircraft serial: 0014
- Engine: Cont TSIO550A
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: 12739001
- Condition: Noisy
- Component part number: GTX33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL DATA NOISE IN HEADSETS.  ACFT MODE S TRANSPONDER SYS.  CURRENT ANTENNA LOCATION IS TOO CLOSE TO CABIN ENVIRONMENT.
